Skip to content Skip to navigation

Existence de géodésiques d'un groupe de difféomorphismes muni d'une métrique de Sobolev

Volume 9, Number 1 (2010), 50 - 63

Existence de géodésiques d'un groupe de difféomorphismes muni d'une métrique de Sobolev

Price: $20.00

Abstract

We prove the existence of smooth geodesics of two Riemannian Lie groups. This result immediately gives the local existence of solution for the n¡dimensional analog of Camassa-Holm equation on the Euclidean space Rn and on the torus Tn